CureZone   Log On   Join
Re: Iodine cause weight gain in client.....
 
Whispering Wind Views: 4,843
Published: 9 years ago
 
This is a reply to # 1,905,898

Re: Iodine cause weight gain in client.....


Blurry vision while taking Iodine could = teeth.

As for the weight gain, not sure on that one. It might be thyroid. I think that underlying thyroid issues will make itself known once Iodine is started, I know there are other schools of thought on this that it causes it but I wouldn't bank on that.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.645 sec, (1)